Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 472, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 30, 2017, 5:10 PM MDT for Colfax County, Harding County, Mora County, New Mexico. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2017, 5:10 PM MDT (23:10 UTC)
- Expired
- Sep 30, 2017, 6:00 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 199 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 5:15 PM MDT | HAIL 1.25 | Springer, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
734
WUUS55 KABQ 302310
SVRABQ
NMC007-021-033-010000-
/O.NEW.KABQ.SV.W.0472.170930T2310Z-171001T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
510 PM MDT SAT SEP 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Harding County in northeastern New Mexico...
Northeastern Mora County in northeastern New Mexico...
Southeastern Colfax County in northeastern New Mexico...
* Until 600 PM MDT.
* At 509 PM MDT, a severe thunderstorm was located near Springer,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springer and Abbott.
This includes Interstate 25 between Mile Markers 404 and 416.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3625 10471 3642 10465 3633 10417 3609 10430
TIME...MOT...LOC 2309Z 286DEG 21KT 3632 10459
HAIL...1.25IN
WIND...60MPH
$$
402 follow-up statements
265
WWUS55 KABQ 302328
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
528 PM MDT SAT SEP 30 2017
NMC007-021-033-010000-
/O.CON.KABQ.SV.W.0472.000000T0000Z-171001T0000Z/
Harding-Mora-Colfax-
528 PM MDT SAT SEP 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN HARDING...NORTHEASTERN MORA AND SOUTHEASTERN COLFAX
COUNTIES...
At 527 PM MDT, a severe thunderstorm was located near Springer,
moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springer and Abbott.
This includes Interstate 25 between Mile Markers 404 and 414.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3625 10471 3638 10461 3634 10423 3634 10422
3610 10432
TIME...MOT...LOC 2327Z 288DEG 12KT 3630 10452
HAIL...1.50IN
WIND...60MPH
$$
40010
WWUS55 KABQ 302359
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
559 PM MDT SAT SEP 30 2017
NMC007-021-033-010009-
/O.EXP.KABQ.SV.W.0472.000000T0000Z-171001T0000Z/
Harding-Mora-Colfax-
559 PM MDT SAT SEP 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDING...
NORTHEASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES WILL EXPIRE AT 600
PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 3625 10471 3638 10461 3634 10423 3634 10422
3610 10432
TIME...MOT...LOC 2359Z 286DEG 21KT 3630 10452
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 1:55 PM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Sep 30, 1:55 PM MDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 155 PM MDT Sat Sep 30 2017 .SYNOPSIS... One more active weather afternoon and night before we get a break Sunday into Monday. Storms should fire along a dry line Monday evening on the eastern plains, and more widespread on Tuesday afternoon and evening. A back door cold front will plunge south Tuesday night into Wednesday with a fresh supply of moisture. Wednesday through Thursday will be unsettled area wide before a drying trend Friday into next weekend. && .DISCUSSION... Another busy afternoon underway with showers and thunderstorms firing across northwest NM. A short wave trough over northern NM will keep it active through the evening and into the night. Main weather threat will be flash flooding as many areas are already saturated from rain over the past week. Isolated severe weather is also possible. Finally some drying Sunday in the wake of the short wave trough. There will be much less storm coverage, while temperatures rise 5 to 10 degrees above today, mostly near normal. Monday will be dry as well during the day, but a dry line may activate on the far eastern plains Monday evening. This will spread moisture west, making Tuesday afternoon and evening more active across much of the east. A back door cold front will plunge south Tuesday night and west Wednesday, increasing low level moisture over much of the state. This means another round of widespread rain for Wednesday through Thursday evening. Another drying trend for Friday and Saturday as a trough swings through the state. CHJ && .FIRE WEATHER... Wet conditions continue as showers and storms impact NM once again today. Soil moisture values have improved even further across most of northern and central NM, with the exception of some patchy areas along the Arizona border. The next round of storms firing up near the Cont Divide will shift east across NM and drop widespread wetting rainfall again through this evening. More fog, low clouds, and spotty showers overnight will taper off by sunrise Sunday. Drier air over Arizona will move east across NM Sunday and trend humidities 25 to 35% lower than today. Ventilation will improve to excellent across the western half and good across the east. Temps will trend nearly 10 degrees warmer with deeper mixing allowing for some late day breezes. Overnight recoveries Monday morning will still be very good all areas with wet soils in place. The next upper level wave will approach the Great Basin Monday and spread stronger winds over NM. Southwest winds of 25 to 35mph with gusts as high as 50 mph are possible across western NM and over the northeastern plains. Ventilation will be excellent all areas with moderate to high haines and temps slightly above normal. Min RH will range from 10 to 15% across the west to 20 to 30% across the east. Low level moisture will begin surging northwest again across the east Monday evening. Showers and storms are possible once again with locally heavy rainfall. This moisture will continue advancing to the northwest Tuesday and especially Wednesday as the upper level wave deepens over Nevada. This will also help draw mid and upper level moisture into the state and set the stage for at least scattered showers and storms with locally heavy rainfall as far west as the Cont Divide through Friday. && .AVIATION... 18Z TAF CYCLE Widespread IFR cigs with patchy FG over eastern NM will lift to MVFR most areas for a brief period aft 20Z before falling once again to IFR aft sunset. Potential for SHRA/TSRA is most likely btwn 22Z and 02Z however coverage does not appear to high enough for TEMPO at sites other than KLVS. Farther west, TSRA ongoing will taper off for a brief period thru 20Z then increase in coverage as a line of TSRA thereafter. Shifted timing a tad later for Rio Grande Valley sites with greatest confidence between 22Z and 01Z. Some of these storms may produce brief MVFR cigs/vsbys with +RA. Lingering SHRA into the overnight will impact the central mt chain before clearing aft 08Z. Drier air surging in from the west Sunday will finally shift active weather east of NM. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 49 78 46 77 / 20 0 0 5 Dulce........................... 44 72 39 74 / 60 5 0 5 Cuba............................ 47 73 44 75 / 40 0 0 5 Gallup.......................... 44 76 41 77 / 10 0 0 0 El Morro........................ 41 74 36 74 / 20 0 0 0 Grants.......................... 45 76 40 78 / 20 0 0 0 Quemado......................... 46 75 43 76 / 10 0 0 0 Glenwood........................ 52 81 50 83 / 10 0 0 0 Chama........................... 42 65 37 69 / 60 20 0 5 Los Alamos...................... 51 73 48 74 / 50 10 5 5 Pecos........................... 50 72 47 75 / 60 20 5 5 Cerro/Questa.................... 46 67 41 70 / 60 10 0 5 Red River....................... 41 59 37 65 / 60 10 5 5 Angel Fire...................... 42 65 37 69 / 60 20 5 5 Taos............................ 47 71 41 74 / 60 10 0 5 Mora............................ 46 71 45 73 / 60 10 5 5 Espanola........................ 54 78 49 79 / 40 10 0 5 Santa Fe........................ 52 73 49 75 / 60 20 5 5 Santa Fe Airport................ 52 76 46 78 / 60 20 5 5 Albuquerque Foothills........... 56 79 52 80 / 50 10 0 5 Albuquerque Heights............. 56 80 55 82 / 50 10 0 5 Albuquerque Valley.............. 53 81 52 84 / 40 10 0 5 Albuquerque West Mesa........... 56 79 54 82 / 50 10 0 5 Los Lunas....................... 54 81 51 85 / 30 10 0 0 Rio Rancho...................... 56 79 53 82 / 50 10 0 5 Socorro......................... 57 81 54 85 / 20 5 0 5 Sandia Park/Cedar Crest......... 52 73 47 76 / 60 10 5 5 Tijeras......................... 53 75 47 78 / 60 10 5 5 Moriarty/Estancia............... 51 77 46 79 / 50 10 5 5 Clines Corners.................. 52 73 48 76 / 60 20 5 5 Gran Quivira.................... 54 74 51 77 / 40 20 5 5 Carrizozo....................... 55 77 55 79 / 20 10 5 5 Ruidoso......................... 51 72 51 73 / 20 20 5 5 Capulin......................... 50 72 45 75 / 30 10 10 10 Raton........................... 49 75 45 77 / 30 10 5 5 Springer........................ 50 76 47 78 / 30 10 5 5 Las Vegas....................... 50 73 48 76 / 60 10 5 5 Clayton......................... 56 77 54 78 / 30 10 10 10 Roy............................. 53 76 50 78 / 50 10 10 5 Conchas......................... 61 81 57 84 / 40 10 10 5 Santa Rosa...................... 58 80 55 84 / 30 10 5 5 Tucumcari....................... 61 81 60 86 / 30 10 10 10 Clovis.......................... 59 77 58 82 / 20 20 10 10 Portales........................ 59 78 59 83 / 20 20 10 10 Fort Sumner..................... 60 79 58 83 / 30 20 10 5 Roswell......................... 61 83 59 87 / 20 10 10 10 Picacho......................... 54 79 55 82 / 30 20 5 5 Elk............................. 53 77 53 78 / 20 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 PM MDT this evening for the following zones... NMZ503-504-506-507-510>521-527>529. && 40
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 12 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 416 AM MDT Sat Sep 30 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 416 AM MDT Sat Sep 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect into this evening for portions of central and northern New Mexico. A few strong to severe storms are possible later this afternoon, mainly between the Continental Divide and the Rio Grande Valley. Large hail is the primary threat, with potential for significant hail accumulation on roadways. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few severe storms are possible across the Eastern Plains Tuesday afternoon and evening. Locally heavy rainfall and potential flash flooding are possible by the end of the work week across much of central and western New Mexico. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Special weather statement, Sep 30, 3:44 PM MDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 344 PM MDT SAT SEP 30 2017 NMZ538-539-302230- Eastern Lincoln County-Chaves County Plains- 344 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 430 PM MDT... At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Arabela, or 33 miles west of Roswell, moving east at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm along with heavy rain. This storm will remain over mainly rural areas of southeastern Lincoln and central Chaves Counties. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3340 10520 3358 10514 3354 10478 3328 10487 TIME...MOT...LOC 2144Z 285DEG 10KT 3348 10509
Special weather statement, Sep 30, 3:47 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
347 PM MDT SAT SEP 30 2017
NMZ538-539-302230-
Eastern Lincoln County-Chaves County Plains-
347 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 430 PM MDT...
At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of Arabela, or 39 miles southeast of Corona, moving
southeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm along with heavy rain.
This storm will remain over mainly rural areas of east central
Lincoln and north central Chaves Counties.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3386 10530 3403 10510 3384 10473 3357 10499
3358 10514 3366 10517
TIME...MOT...LOC 2147Z 309DEG 16KT 3387 10509Special weather statement, Sep 30, 4:30 PM MDT, 40 minutes before
Special Weather Statement National Weather Service Albuquerque NM 430 PM MDT SAT SEP 30 2017 NMZ527-528-302300- Far Northeast Highlands-Raton Ridge/Johnson Mesa- 430 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL 500 PM MDT... At 430 PM MDT, Doppler radar was tracking a strong thunderstorm near Maxwell, or 8 miles northeast of Springer, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Maxwell. This includes Interstate 25 between Mile Markers 415 and 428. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3639 10462 3655 10464 3668 10419 3638 10416 TIME...MOT...LOC 2230Z 256DEG 25KT 3648 10453 40
Local storm report, Sep 30, 4:44 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT SAT SEP 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL JEMEZ PUEBLO 35.62N 106.73W
09/30/2017 M0.88 INCH SANDOVAL NM TWITTER FEED
DIME TO NICKEL SIZE HAIL IN JEMEZ PUEBLO
&&
EVENT NUMBER ABQ1702209
GUYERSpecial weather statement, Sep 30, 4:58 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Albuquerque NM 458 PM MDT SAT SEP 30 2017 NMZ528-302330- Far Northeast Highlands- 458 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL 530 PM MDT... At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near Springer, moving east at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Springer. This includes Interstate 25 between Mile Markers 405 and 419. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3624 10476 3640 10480 3652 10436 3627 10430 TIME...MOT...LOC 2258Z 255DEG 23KT 3633 10469 40
Special weather statement, Sep 30, 5:07 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
507 PM MDT SAT SEP 30 2017
NMZ507-519-302330-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
507 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...
NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 530 PM MDT...
At 507 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles east of Mesita to 15 miles southeast
of Acoma Pueblo. Movement was east at 45 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Albuquerque and South Valley.
This includes Interstate 40 between Mile Markers 121 and 143.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3505 10722 3504 10663 3469 10703 3473 10751
3475 10752
TIME...MOT...LOC 2307Z 261DEG 37KT 3500 10706 3474 10738
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:10 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 29, 6:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 111 min |
| Sep 29, 6:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 7:03 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 7:20 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 115 min |
| Sep 29, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 29, 7:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Sep 29, 7:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Sep 29, 7:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 8:10 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 29, 8:28 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 29, 8:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 29, 8:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 29, 9:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Sep 29, 9:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Sep 30, 7:57 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 30, 7:58 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 8:16 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 30, 8:54 AM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Sep 30, 9:16 AM MDT | River Flood Advisory | ABQ | Socorro | 6 hr |
| Sep 30, 9:17 AM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 30, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 30, 10:12 AM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 18 min |
| Sep 30, 10:30 AM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 30, 10:32 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 13 min |
| Sep 30, 11:04 AM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Sep 30, 11:15 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Sep 30, 12:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 15 min |
| Sep 30, 12:09 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Sep 30, 12:30 PM MDT | Special Weather Statement | ABQ | 15 min | |
| Sep 30, 12:41 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 49 min |
| Sep 30, 12:47 PM MDT | Special Weather Statement | ABQ | McKinley | 28 min |
| Sep 30, 12:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 111 min |
| Sep 30, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 31 min |
| Sep 30, 1:46 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 30, 1:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Sep 30, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 40 min |
| Sep 30, 2:20 PM MDT | Tornado Warning | ABQ | McKinley, Sandoval | 25 min |
| Sep 30, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 50 min |
| Sep 30, 2:32 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 30, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 43 min |
| Sep 30, 2:44 PM MDT | Tornado Warning | ABQ | Sandoval | 16 min |
| Sep 30, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 42 min |
| Sep 30, 2:54 PM MDT | Tornado Warning | ABQ | Cibola, Valencia | 36 min |
| Sep 30, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 48 min |
| Sep 30, 3:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 30, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 60 min |
| Sep 30, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 59 min |
| Sep 30, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 30, 3:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 30, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 37 min |
| Sep 30, 3:36 PM MDT | Flash Flood Warning | ABQ | Lincoln | 114 min |
| Sep 30, 3:37 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Sep 30, 3:44 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Sep 30, 3:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Sep 30, 3:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Sep 30, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 54 min |
| Sep 30, 4:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 30, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 48 min |
| Sep 30, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 30, 4:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Sep 30, 4:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Sep 30, 4:42 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 4:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 30, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Sep 30, 5:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Sep 30, 5:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Sep 30, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 55 min |
| Sep 30, 5:24 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Sep 30, 5:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Sep 30, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 35 min |
| Sep 30, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 22 min |
| Sep 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 5:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.